# SDR AALA20001537

- Difficulty date: September 1, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 2 DEEP GOUGES IN FIXED L/E AFT OF NR 2 SLAT INBOARD OF NR 7 SLAT TRACK.  REPAIRED AFT DAMAGED AREA PER AARD 57-30-00-8.  (M)
